Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spectral multiplier theorem for $H^1$ spaces
associated with some Schrödinger operators


Author: Jacek Dziubanski
Journal: Proc. Amer. Math. Soc. 127 (1999), 3605-3613
MSC (1991): Primary 42B30, 35J10; Secondary 42B15, 42B25, 43A80
DOI: https://doi.org/10.1090/S0002-9939-99-05413-1
Published electronically: July 23, 1999
MathSciNet review: 1676352
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $T_{t}$ be the semigroup of linear operators generated by a Schrödinger operator $-A=\Delta -V$, where $V$ is a nonnegative polynomial. We say that $f$ is an element of $H_{A}^{1}$ if the maximal function $\mathcal{M}f(x)=\sup _{t>0} |T_{t}f(x)|$ belongs to $L^{1}$. A criterion on functions $F$ which implies boundedness of the operators $F(A)$ on $H_{A}^{1}$ is given.


References [Enhancements On Off] (What's this?)

  • [1] M. Christ, $L^{p}$ bounds for spectral multipliers on nilpotent groups, Trans. Amer. Math. Soc. 328 (1991), 73-81. MR 92k:42017
  • [2] M. Cowling, Harmonic analysis on semigroups, Ann. of Math. 117 (1983), 267-283. MR 84h:43004
  • [3] L. De Michele and G. Mauceri, $H^{p}$ multipliers on stratified groups, Ann. Math. Pura Appl. 148 (1987), 353-366. MR 89e:43009
  • [4] J. Dziuba\'{n}ski, A. Hulanicki and J.W. Jenkins, A nilpotent Lie algebra and eigenvalue estimates, Colloq. Math. 68 (1995), 7-16. MR 96c:22014
  • [5] J. Dziuba\'{n}ski, A note on Schrödinger operators with polynomial potentials, Colloq. Math. 78 (1998), 149-161. CMP 99:04
  • [6] J. Dziuba\'{n}ski and J. Zienkiewicz, Hardy spaces associated with some Schrödinger operators, Studia Math. 126 (1997), 149-160. MR 98k:42029
  • [7] W. Hebisch, A multiplier theorem for Schrödinger operators, Coll. Math. 60/61 (1990), 659-664. MR 93f:47055
  • [8] W. Hebisch, Functional calculus for slowly decaying kernels, preprint University of Wroc{\l}aw.
  • [9] W. Hebisch and J. Zienkiewicz, Multiplier theorems on generalized Heisenberg groups II, Colloq. Math. 69 (1995), 29-36. MR 96h:43007
  • [10] G. Folland and E. Stein, Hardy Spaces on Homogeneous Groups, Princeton University Press, 1982. MR 84h:43027
  • [11] D. Müller and E. Stein, On spectral multipliers for Heisenberg and related groups, J. Math. Pures Appl. 73 (1994), 413-440. MR 96m:43004
  • [12] E.M. Stein, Topics in Harmonic Analysis Related to the Littlewood-Paley Theory, Princeton University Press, Princeton 1970. MR 40:6176
  • [13] J. Zhong, Harmonic analysis for Schrödinger type operators, Ph. D. thesis, Princeton Univ. 1993.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B30, 35J10, 42B15, 42B25, 43A80

Retrieve articles in all journals with MSC (1991): 42B30, 35J10, 42B15, 42B25, 43A80


Additional Information

Jacek Dziubanski
Affiliation: Institute of Mathematics, University of Wrocław, Plac Grunwaldzki 2/4, 50-384 Wrocław, Poland
Email: jdziuban@math.uni.wroc.pl

DOI: https://doi.org/10.1090/S0002-9939-99-05413-1
Received by editor(s): February 17, 1998
Published electronically: July 23, 1999
Additional Notes: This research was partially supported by the European Commission via TMR network “Harmonic Analysis", and by grant 2 P03A 058 14 from KBN, Poland.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society